Alert archive / Louisiana / Areal Flood Warnings in 2017

Areal Flood Warning 13, NWS Lake Charles, LA

October 22, 2017Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana

NWS Lake Charles, LA issued this areal flood warning at Oct 22, 2017, 9:30 AM CDT for Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 22, 2017, 9:30 AM CDT (14:30 UTC)
Expired
Oct 22, 2017, 12:30 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2339 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2339 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this areal flood warning went out at Oct 22, 6:57 AM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Oct 22, 6:57 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
657 AM CDT Sun Oct 22 2017

.DISCUSSION...
For the 10/22/17 1200 UTC TAF package.

&&

.AVIATION...
Band of pre-frontal showers and thunderstorms headed quickly to
the SE are nearing Central LA, with more isolated to scattered
convective cells farther to the south moving generally toward the
NE. Based onset of convective line at each terminal on radar
trends, though obviously there is greater uncertainty regarding
timing and integrity of the convection at the coastal terminals,
especially KLFT/KARA. North wind gusts up to around 30 knots are
possible with the passage of the band, along with a short period
of visibility reducing heavy rain and lower CIGS. Conditions
behind the line are a bit more variable, with at least a brief
period of VFR CIGS, followed perhaps by a more extended period of
MVFR or even IFR CIGS just ahead of and behind the actual front.
Focus of this issuance was the timing and conditions primarily
associated with the pre-frontal band of convection, so the
potential for these lower CIGS is not currently reflected in the
forecasts. VFR is expected to prevail all sites by this evening.

13

&&

.PREV DISCUSSION... /issued 455 AM CDT Sun Oct 22 2017/

SYNOPSIS...
A persistent area of thunderstorms has been occurring acrs
portions of Acadiana since last evening, with periods of intense
rainfall since the beginning of this shift (05Z). During this
time, rainfall amounts of four to six inches have fallen acrs
parts of Iberia, Saint Mary and Saint Martin Parishes, prompting
the issuance of Flash Flood Warnings for these areas. This area
is within a zone of high moisture (precip water around 1.9 inches
per GPS-TPW), and focused along an area of enhanced low level
convergence, with lift augmented by shortwave energy over the
area.

Meanwhile, a large band of thunderstorms extends from near Little
Rock southwest towards Tyler and into central TX near Waco. This
band is associated with a cold front that is progressing quickly
southeast early this morning.

24

DISCUSSION...
Recent HRRR guidance suggests the cluster of storms over Acadiana
will diminish, with activity lifting northeast early this morning.
However, recent radar trends have indicated otherwise with
additional storms developing further southwest over the coastal
waters. Will continue to monitor this activity the next few hours,
as a flash flood watch may be needed, especially with additional
convection is expected later today with the passage of the cold
front.

The line of storms to the northwest is expected to reach the
northwestern CWA around 12Z, and quickly cross the area this
morning, reaching the Acadiana region by early aftn. This
activity will be associated with a pre-frontal trough, with the
actual front lagging by about 3 to 4 hours. Additional showers
could accompany the front as it moves through the region during
the aftn. The overall risk of severe weather still appears minimal
with weak shear and modest CAPE, but a slight increase in diurnal
instability could result in an isolated storm or two capable of
producing strong to marginally severe wind gusts or small hail,
especially acrs eastern portions of the area. Heavy rainfall will
also be possible within some of the storms. This is not expected
to pose any problems acrs much of the area, especially with the
rather quick progression of storms from west to east. However,
minor flooding of low-lying and poor drainage areas acrs Acadiana
will be possible due to saturated conditions from overnight
storms.

By this evening, drier northwesterly flow will develop aloft as
an upper trough moves over the lower MS valley, bringing an end
to the rain with skies expected to clear from west to east
overnight. Cooler air will spread into the area, with lows
falling into the 50s tonight, and highs in the 70s Monday aftn.

The cool and dry weather will get an additional boost late Monday
into early Tuesday as a second front moves through the area. With
dry air over the area (precip water will be well below one inch),
no rainfall is expected with the front, but it will bring even
cooler temperatures to the area. By Wednesday morning lows are
expected to fall into the 40s acrs much of the area, and into the
upper 40s/lower 50s on Thursday. Aftn highs from Tuesday through
Thursday are expected to be in the 70s along with abundant
sunshine.

Sfc high pres will quickly cross the region Thursday into Friday,
resulting in a slight warmup by Friday. Model guidance continues
to advertise another front toward the end of the week, but still
with little agreement on timing. Continued to go with Superblend
guidance, which leans toward a fropa during the day Friday
followed by cooler temperatures to start the weekend.

24

MARINE...
Onshore flow today will shift offshore during the aftn as a cold
front crosses the region. Widespread showers and tstms can be
expected along and ahead of the front today. Offshore flow will
strengthen tonight and continue into Monday as cooler and drier
air moves into the area, and this has prompted Exercise Caution
headlines for these periods of the coastal waters fcst.

A secondary front will move acrs the coastal waters late Monday
night into early Tuesday, reinforcing the strong offshore flow
through midweek. Winds and seas are expected to increase further
with the passage of this front, and Small Craft Advisories may be
required from Tuesday into Wednesday. Winds will diminish late
Wednesday as high pres becomes centered over the northwest Gulf of
Mexico, with onshore flow returning by Thursday.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  79  52  76  50 / 100  10   0   0
LCH  82  57  78  53 / 100  10   0   0
LFT  82  58  76  53 / 100  20   0   0
BPT  81  55  78  54 /  90  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution from this evening through Monday
     evening for GMZ450-452-455-470-472-475.

&&
Hazardous weather outlook, Oct 22, 5:17 AM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
517 AM CDT Sun Oct 22 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
231030-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
517 AM CDT Sun Oct 22 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Widespread showers and thunderstorms are expected across the area
today. While the overall risk for severe weather is minimal, some
isolated strong to marginally severe storms will be possible. The
primary threats will be strong wind gusts and small hail. In
addition, storms will be capable of producing occasional cloud to
ground lightning and locally heavy rainfall.

Minor flooding will also be possible across lower Acadiana where
heavy rainfall fell overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday
Dry and cool weather is expected through much of the week. Another
front will approach the area by Friday into Saturday, bringing the
next chance for showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated today.

GMZ430-432-435-450-452-455-470-472-475-231030-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
517 AM CDT Sun Oct 22 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Showers and thunderstorms will increase during the day as a cold
front moves through the area. Stronger storms will be capable of
producing gusty winds, heavy rainfall and occasional to frequent
cloud to water lightning.

Winds will shift offshore by late today and increase overnight.
Exercise caution conditions are expected to develop.

.DAYS TWO THROUGH SEVEN...Monday through Saturday
Strong offshore flow will continue, with winds and seas expected
to increase further with the passage of another front early
Tuesday. Exercise caution conditions will persist into Monday with
Advisory conditions possible from Tuesday into Wednesday. Winds
and seas will decrease by late Wednesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.

24

In the hours before

Special weather statement, Oct 22, 7:41 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
741 AM CDT SUN OCT 22 2017

LAZ030-031-041-042-TXZ180-201-215-216-259>262-221330-
Calcasieu LA-Jefferson Davis LA-Allen LA-Beauregard LA-Orange TX-
Jefferson TX-Hardin TX-Southern Newton TX-Northern Newton TX-
Northern Jasper TX-Southern Jasper TX-Tyler TX-
741 AM CDT SUN OCT 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON DAVIS...
BEAUREGARD...CALCASIEU AND SOUTHWESTERN ALLEN PARISHES...NORTHERN
JEFFERSON...SOUTHEASTERN TYLER...SOUTHERN NEWTON...HARDIN...ORANGE
AND SOUTHEASTERN JASPER COUNTIES UNTIL 830 AM CDT...

At 740 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Tulla to near Old Salem to
near Thicket. Movement was southeast at 40 mph.

Winds of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Beaumont, Lake Charles, Port Arthur, Sulphur, Orange, Lumberton,
Vidor, Bridge City, Silsbee, Westlake, West Orange, Vinton, Iowa,
Kinder, Kirbyville, Kountze, Sour Lake, Merryville, Nome and Fenton.

LAT...LON 3049 9467 3049 9454 3052 9454 3064 9395
      3088 9328 3088 9314 3037 9264 3007 9351
      3005 9361 3005 9371 3002 9374 2989 9443
      3011 9445 3011 9460 3048 9473
TIME...MOT...LOC 1240Z 327DEG 33KT 3079 9314 3054 9385 3037 9469

24
Special weather statement, Oct 22, 7:44 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
744 AM CDT SUN OCT 22 2017

LAZ027>033-042-043-221330-
Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Evangeline LA-Allen LA-Beauregard LA-Vernon LA-Rapides LA-
744 AM CDT SUN OCT 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...NORTHEASTERN JEFFERSON
DAVIS...NORTHEASTERN BEAUREGARD...EVANGELINE...NORTHWESTERN ACADIA...
AVOYELLES...NORTHWESTERN ST. LANDRY...SOUTHEASTERN VERNON AND ALLEN
PARISHES UNTIL 830 AM CDT...

At 744 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Esler Regional Airport to near Glenmora to
near Dry Creek. Movement was southeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Alexandria, Pineville, Eunice, Oakdale, Ville Platte, Marksville,
Bunkie, Mamou, Basile, Oberlin, Glenmora, Elton, Moreauville,
Cheneyville, Elizabeth, Turkey Creek, Sugartown, Mittie,
Bordelonville and Alexandria International Airport.

LAT...LON 3147 9216 3141 9215 3136 9208 3133 9208
      3134 9203 3132 9200 3128 9202 3127 9199
      3122 9199 3125 9196 3122 9194 3123 9192
      3127 9195 3130 9191 3122 9177 3074 9205
      3037 9263 3087 9315 3101 9278 3141 9254
TIME...MOT...LOC 1244Z 298DEG 33KT 3142 9230 3092 9263 3070 9301

24
Special weather statement, Oct 22, 8:26 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
826 AM CDT SUN OCT 22 2017

LAZ030>032-041>044-052-073-074-TXZ215-216-262-221430-
West Cameron LA-Lafayette LA-Evangeline LA-Allen LA-Calcasieu LA-
Acadia LA-Jefferson Davis LA-Vermilion LA-Beauregard LA-
East Cameron LA-Jefferson TX-Southern Newton TX-Orange TX-
826 AM CDT SUN OCT 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...WEST CENTRAL
LAFAYETTE...JEFFERSON DAVIS...SOUTHEASTERN BEAUREGARD...SOUTHWESTERN
EVANGELINE...ACADIA...CALCASIEU...NORTHWESTERN VERMILION AND SOUTHERN
ALLEN PARISHES...JEFFERSON...SOUTHWESTERN NEWTON AND ORANGE COUNTIES
UNTIL 930 AM CDT...

At 825 AM CDT, the public reported strong thunderstorms along a line
extending from near Duralde to near Iowa to near Orange to near
China. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Beaumont, Lake Charles, Port Arthur, Sulphur, Orange, Nederland,
Groves, Crowley, Port Neches, Vidor, Jennings, Rayne, Bridge City,
Cameron, Kaplan, Westlake, West Orange, Welsh, Vinton and Iowa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2989 9436 2989 9444 2998 9444 3024 9390
      3029 9390 3073 9275 3008 9213 2967 9287
      2977 9334 2980 9333 2976 9335 2975 9368
      2969 9384 2980 9391 2985 9379 3000 9379
      2998 9387 2968 9397 2968 9399 2956 9435
TIME...MOT...LOC 1325Z 278DEG 31KT 3058 9250 3025 9297 3016 9382 3001
9430

Jones
Special weather statement, Oct 22, 8:31 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
831 AM CDT SUN OCT 22 2017

LAZ028-029-031>033-043>045-221415-
Acadia LA-Lafayette LA-St. Landry LA-Avoyelles LA-Evangeline LA-
Upper St. Martin LA-Allen LA-Rapides LA-
831 AM CDT SUN OCT 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...SOUTHEASTERN
RAPIDES...EVANGELINE...NORTHEASTERN ACADIA...NORTHWESTERN ST.
MARTIN...AVOYELLES...ST. LANDRY AND NORTHEASTERN ALLEN PARISHES UNTIL
915 AM CDT...

At 830 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Monterey to Elton. Movement was east at 45
mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lafayette, Opelousas, Eunice, Scott, Breaux Bridge, Rayne, Oakdale,
Carencro, Ville Platte, Marksville, Church Point, Bunkie, Mamou,
Simmesport, Krotz Springs, Leonville, Arnaudville, Melville,
Moreauville and Cheneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3134 9203 3122 9199 3123 9192 3127 9195
      3130 9191 3119 9168 3114 9172 3105 9172
      3098 9180 3086 9182 3071 9173 3056 9176
      3051 9173 3050 9175 3048 9169 3007 9206
      3013 9209 3013 9218 3074 9279 3134 9209
TIME...MOT...LOC 1330Z 261DEG 38KT 3139 9167 3047 9273

Jones
Local storm report, Oct 22, 9:24 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
924 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND GST     3 SW CAMERON            29.77N 93.34W
10/22/2017  M52 MPH          CAMERON            LA   OFFICIAL NWS OBS

            CALCASIEU PASS NOS GAUGE RECORDED A 52 MPH WIND GUST WITH
            40 MPH SUSTAINED.

&&

RACKLEY
Special weather statement, Oct 22, 9:24 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
924 AM CDT SUN OCT 22 2017

LAZ033-043>045-052>054-074-221530-
Acadia LA-Iberia LA-Lafayette LA-St. Landry LA-Vermilion LA-
Upper St. Martin LA-St. Mary LA-East Cameron LA-
924 AM CDT SUN OCT 22 2017

...SPECIAL WEATHER STATEMENT...

At 924 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles south of Rockefeller Wildlife Range to
near Batchelor. Movement was south at 60 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Lafayette, New Iberia, Opelousas, Crowley, Abbeville, Catahoula,
Scott, Breaux Bridge, Rayne, Franklin, Carencro, St. Martinville,
Jeanerette, Kaplan, Church Point, Gueydan, Krotz Springs, Leonville,
Arnaudville and Melville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2962 9202 2962 9204 2960 9207 2956 9201
      2959 9213 2953 9231 2974 9305 3079 9178
      3069 9173 3050 9175 3044 9164 3031 9162
      3021 9149 3011 9147 3006 9135 2974 9161
      2976 9170 2971 9185 2957 9175 2948 9183
TIME...MOT...LOC 1424Z 340DEG 53KT 2941 9281 3081 9166

Jones

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 7:40 PM CDTAreal Flood AdvisoryLCHRapides5 hr
Oct 22, 12:50 AM CDTAreal Flood AdvisoryLCHIberia, St. Mary115 min
Oct 22, 1:19 AM CDTSpecial Weather StatementLCHSaint Martin41 min
Oct 22, 1:38 AM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary112 min
Oct 22, 3:30 AM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary2 hr
Oct 22, 4:37 AM CDTSpecial Weather StatementLCHSaint Martin38 min
Oct 22, 5:32 AM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary118 min
Oct 22, 6:23 AM CDTSpecial Weather StatementLCHVernon37 min
Oct 22, 7:00 AM CDTSpecial Weather StatementLCHBeauregard, Rapides, Vernon45 min
Oct 22, 7:35 AM CDTAreal Flood WarningLCHIberia, Saint Martin, St. Mary115 min
Oct 22, 7:41 AM CDTSpecial Weather StatementLCHBeauregard, Calcasieu49 min
Oct 22, 7:44 AM CDTSpecial Weather StatementLCHAllen, Avoyelles, Evangeline, Rapides46 min
Oct 22, 8:26 AM CDTSpecial Weather StatementLCHAcadia, Allen, Calcasieu, Cameron, Jefferson Davis64 min
Oct 22, 8:31 AM CDTSpecial Weather StatementLCHAvoyelles, Evangeline, Lafayette, Saint Landry44 min
Oct 22, 8:40 AM CDTSpecial Marine WarningLCH65 min
Oct 22, 8:48 AM CDTSevere Thunderstorm WarningLCHCameron27 min
Oct 22, 9:13 AM CDTSevere Thunderstorm WarningLCHCameron32 min
Oct 22, 9:19 AM CDTSpecial Marine WarningLCH56 min
Oct 22, 9:24 AM CDTSpecial Weather StatementLCHIberia, Lafayette, Saint Landry, Saint Martin, Vermilion66 min
Oct 22, 9:41 AM CDTSpecial Marine WarningLCH64 min
Oct 22, 10:10 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary35 min
Oct 22, 10:15 AM CDTSpecial Marine WarningLCH60 min
Oct 22, 10:43 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary32 min
Oct 22, 10:49 AM CDTSpecial Marine WarningLCH56 min
Oct 22, 11:18 AM CDTSmall Craft AdvisoryLCH16 hr
Oct 22, 11:19 AM CDTSpecial Marine WarningLCH86 min
Oct 22, 11:23 AM CDTSpecial Marine WarningLCH97 min
Oct 22, 11:30 AM CDTSpecial Marine WarningLCH60 min
Oct 22, 11:47 AM CDTSpecial Marine WarningLCH58 min
Oct 22, 12:26 PM CDTSpecial Marine WarningLCH64 min
Oct 22, 1:38 PM CDTSpecial Marine WarningLCH67 min

Nearby

Areal Flood Warnings in Louisiana, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.